# SDR DALA2023121210170

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N339DN
- Make and model: Airbus A321-211
- Aircraft serial: 8128
- Aircraft time: 18,134 hours, 7,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3039 WEAR ON PASSENGER CREW DOOR 831 HOOK INNER CONTROL HANDLE AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED HOOK INNER CONTROL HANDLE DOOR 831 PER A321 AMM 52-11-21-400-001-A. (0105464)
